# SDR S2YA02032

- Difficulty date: August 9, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N901SK
- Make and model: Beech 1900D
- Aircraft serial: UE90
- Engine: Pwa PT6*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Inoperative
- Location: Power Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE CREW SELECTED GEAR DOWN BUT THE GEAR FAILED TO EXTEND.  THE CREW MANUALLY EXTENDED THE GEAR AND MADE AN UNEVENTFUL LANDING.  THE A/C WAS FERRIED BACK.  MECHANIC INSPECTED THE SYSTEM AND REPLACED THE POWER PACK RELAY.
